# SDR ASAA2019041729027

- Difficulty date: April 17, 2019
- Submitted: April 18, 2019
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 35,193 hours, 10,370 cycles
- System (JASC): 3160 · Central Display
- Part: Indicator
- Part number: 000
- Condition: Out Of Tolerance
- Location: Pitch Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT F/D PITCH BAR NOT IN VIEW. GROUNDED - YES. T/S REF B737-800 FIM 22-11 TASK 801, AMM 22-11-00-740-801. OPS CHECK GOOD.
